MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFAT40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported about an intraocular lens (iol) explant due to patient experienced halos and glare.The clinical reason was reported to be higher intolerance.The iol was replaced with toric monofocal lens within in a month from initial procedure.Additional information was requested, but no further information is available.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key18278605
Report Number1119421-2023-02087
Device Sequence Number5909674
Product Code MFK
UDI-Device Identifier00380652418997
UDI-Public00380652418997
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberTFAT40
Device Catalogue NumberTFAT40.080
Device Lot Number12752840
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACRYSOF TORIC ASP UV ABSORBING SINGLEPIECE IOL; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; VISCOAT OPHTHALMIC VISCOSURGICAL DEVICE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale